MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, cardiac tamponade was noticed due to drop in blood pressure and confirmed using intracardiac echocardiography (ice).Anticoagulation was reversed using protamine and pericardiocentesis was performed.The treating physician assessed the relationship between the ablation system devices and the tamponade to be unlikely, with the likely cause of the tamponade being one of the other catheters (possibly the coronary sinus catheter) used in the procedure.The procedure was stopped and the patient extubated.The extubation exam noted no left arm movement which was diagnosed as a likely stroke.A computed tomography (ct) head scan did not show a bleed.The relationship between the ablation system devices and the stroke cannot be conclusively determined, but was deemed possible by the treating physician.
 
Additional Manufacturer Narrative
No device deficiency was reported.Stroke is a known possible adverse event disclosed in product labeling.Only the stroke is being coded in section h6 of this mdr as the tamponade was deemed unlikely to be related to the ablation device system by the treating physician.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3 CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key17795889
Report Number1225698-2023-00015
Device Sequence Number14000553
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite